# SDR FDEA201004231345

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX9761
- Condition: Corroded
- Location: Bs 1135-1177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK SPLICE ATTACHED ON FLOOR WEB, MAIN CABIN BS. 1135 - BS 1177, LBL 45.  REMOVED SEAT TRACK SECTION IN MAIN CABIN IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK DIM; 44.8750"  AND FLAT BAR DIM; 4" X .5" FROM 7075T6 IAW DWG 53FX976. INSTALLED NEW SEAT TRACK SECTION AND PARTS IAW SRM 51-30-2.
